Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mathematical rigor, past and present


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 34 (1928), 23-53
DOI: https://doi.org/10.1090/S0002-9904-1928-04507-X
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 221--241
MathSciNet review: 1561502
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04507-X

American Mathematical Society